# SDR JJBA20240522046

- Difficulty date: May 1, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE IV, UNDERFLOOR, RH GUSSET BTW FRAME 59-61 FOUND CORRODED. CF4 RH GUSSET BTW FR 59-61 REMOVED AND REPLACED
